MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 130 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 130 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS; GUIDE
Model Number 357.366
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: 357.366, lot: 8022493, manufacturing site: (b)(4), release to warehouse date: 24.Sep.2012.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent insertion of a trochanteric fixation nail (tfn).During insertion of the helical blade into the femoral head of the right femur, the butress/compression nut became disengaged from the 130 degree aiming arm for trochanteric fixation nails upon striking the hammer to the helical blade inserter and were able to re-engaged.There was no surgical delay.Procedure outcome and patient status are unknown.Concomitant device reported: unknown hammer (part # unknown, lot # unknown, quantity 1), unknown helical blade inserter (part # unknown, lot # unknown, quantity 1).This report is for one (1) 130 deg aiming arm f/trochanteric fixation nails.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
Additional concomitant device: unk - nail head elements: tfn helical blade (part # unknown, lot # unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Concomitant device reported - nails: tfn (part # unknown, lot # unknown, quantity 1).

Brand Name
130 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8675559
Report Number2939274-2019-58503
Device Sequence Number265350
Product Code FZX
UDI-Device Identifier10886982196019
UDI-Public(01)10886982196019
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.366
Device Catalogue Number357.366
Device Lot Number8022493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/06/2019
06/10/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date06/07/2019
06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: TFN HELICAL BLADE; UNK - NAILS; UNKNOWN HAMMER; UNKNOWN HELICAL BLADE INSERTER